# SDR CALA2014022590438

- Difficulty date: February 24, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 91,192 hours, 14,432 cycles
- Engine: Pwa PW4060
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD CARGO DETECTION FAN MAINTENANCE MESSAGE ON LOWER EICAS.  PULLED CB'S, RESEATED CONNECTOR ON BLOWER 1, CLOSED CB'S, OPERATIONS NORMAL.
